# SDR VNAA2019041511101

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 34,191 hours, 33,362 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IB FLT SPLRS/IB SPLRNS CAUTION MSGS ILUMINATAED ON DESCENT INTO PHL. RAN QRH, BOTH MSGS REMAINED "ON" IB FLT SPLRS/IBN SPLRNS CAUTION MESSAGES RECEIVED. THE FLIGHT LANDED AND TAXIED TO GATE WITHOUT INCIDENT. AS A PRECAUTION THE CREW DECLARED AN EMERGENCY. C/W SYSTEM RESET WITH CREW IAW MEL/CDL MANUAL PG. 1-3. RESET GOOD
